https://www.staples-3p.com/s7/is/image/Staples/sp147006566_sc7
Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489)
$17.29
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • 50x2 packets of Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief
  • Advil ibuprofen pain reliever provides powerful relief
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief and relief of muscle aches for adults and children 12 years and older

Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489)

Item #: 841239Model #: 015489
Ordering this regularly? Get fast delivery when you subscribe. Learn more
Order within 5 hrs 53 mins

Free Returns

Online. In store. Always free.

Learn More

Only $6.99 Tru red 8.5 x 11 copy paper, 500 per sheet. add to cart.
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30

Consider this similar product

Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795)
Price is $32.39
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489)~#|#~sp147006566_sc7
Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) is Your Product
Price is $17.29
Benadryl Allergy Ultratabs Tablets, 60/Box, 2/Pack (24489863)
Price is $42.39
Medline Oral Digital Stick Thermometers (MDS9928)~#|#~m005185359_sc7
Price is $7.89
Price for all 3
$67.57
  • Details

    About this product

    Advil stops pain where it starts, providing a powerful pain reliever.

    Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it.

    • 50x2 packets of Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief
    • Advil ibuprofen pain reliever provides powerful relief
    • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief and relief of muscle aches for adults and children 12 years and older
    • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
    • Take these 200mg ibuprofen tablets as directed
    • HSA and FSA eligible product
    • An essential item for your breakroom or supply closet.
    This pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Nothing's stronger on tough pain than Advil. (1) (1) Among non-prescription analgesics

    Prepare for cold & flu season

    Specifications
    Specifications table
    Attribute nameAttribute value
    OTC Pharmaceuticals & Supplements Type Pain Reliever
    Aspirin & Pain Reliever Type Tablet
    OTC Pharmaceutical & Supplement Ingredient
    Ibuprofen
    True Color
    Pinkish brown
    OTC Pharmaceutical & Supplement Form Factor Tablet
    Milligrams of Main Active Ingredient
    200
    Active Ingredient Ibuprofen
    Next Day Delivery Yes
    Pack Qty 100
    Reviews

    Compare similar items

    Product specifications table
    Attributes Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795) Tylenol Extra Strength Caplets, 30/Box (64478/7003-30) Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) Bayer 325mg Genuine Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64268)
    Your product
    Price is $17.29
    Reviews
    4.7
    144
    4.4
    10
    4.9
    16
    4.8
    156
    3.7
    3
    Delivery Information
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Available in my store
    No
    No
    No
    No
    No
    Aspirin & Pain Reliever Type
    Tablet
    Caplet
    Capsule
    Caplet
    Tablet
    Active Ingredient
    Ibuprofen
    Acetaminophen
    Acetaminophen
    Acetaminophen
    Aspirin
    Pack Qty
    100
    100
    30
    100
    60
    OTC Pharmaceuticals & Supplements Type
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    OTC Pharmaceutical & Supplement Ingredient
    Ibuprofen
    Acetaminophen, Ibuprofen
    Acetaminophen
    Acetaminophen
    Buffered aspirin (NSAID)
    OTC Pharmaceutical & Supplement Form Factor
    Tablet
    Caplet
    Caplet
    Caplet
    Tablet
    Milligrams of Main Active Ingredient
    200
    250
    500
    500
    325
    True Color
    Pinkish brown
    Blue
    White
    White
    Data not available
    Next Day Delivery
    Yes
    Data not available
    Data not available
    Yes
    Data not available
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart